# SDR HEEA083905

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,245 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 406340100101
- Part serial: BH1626
- Condition: Leaking
- Location: Gearbox Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL PUMP LEAKING.
